MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT209142A
Medical Device Problem Codes Peeled/Delaminated (1454); Unstable (1667); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6)2022 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated screw connection of the central axis in the ceiling tube is defective.All internal threads in the central axle are damaged and none of the 6 screws hold position causing uneven connection.There was no injury reported, however, we decided to report the issue in abundance of caution as this unstable connection could lead to fall of the device and as a result of that, could lead to serious injury.
 
Additional Manufacturer Narrative
The correction of h4 device manufacture date field deems required.This is based on the internal evaluation.Previous h4 device manufacture date: 25th september 2020.Corrected h4 device manufacture date: 28th september 2020.The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.The correction of d4 catalog # and unique identifier (udi) # deems required.This is based on the internal evaluation.Previous d4 catalog # ardpwt209142a.Corrected d4 catalog # blank.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).The correction of h6 medical device ¿ problem code deems required.This is based on the internal evaluation.Previous h6 medical device ¿ problem code: mechanical problem|unintended.Movement|unstable|1667.Corrected h6 medical device ¿ problem code: mechanical problem|detachment of device or device component||2907, material integrity problem|degraded|peeled/delaminated|1454.The correction of d1 brand name deems required.This is based on the internal evaluation.Previous d1 brand name powerled ii 500.Corrected d1 brand name maquet powerled ii.Getinge became aware of an issue with one of surgical lights ¿ powerled ii.It was stated screw connection of the central axis in the ceiling tube is defective.All internal threads in the central axle are damaged and none of the 6 screws hold position causing uneven connection.Additionally, based on photographic evidence, a label chipping and paint peeling was observed on suspension arm.There was no injury reported, however, we decided to report the issue in abundance of caution as this unstable connection could lead to fall of the device and as a result of that, could lead to serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.It was found during maintenance of the device.The cause of the tapping defect is due to the use of an incorrect tool pairing when machining axis ard567802131.By following the instructions in the maquet powerled ii ni 01814 en 04 installation manual, this fault can be detected during installation.Below are the instructions and warning included in the installation manual: ¿using a 5 mm allen key, tighten the six screws, starting with the two screws on the same side.Use a torque wrench to finish tightening to a torque of 16 n.M (11.80 lb.Ft)¿.¿danger! risk of death: the patient or user may be in danger if the tightening torques are not observed (e.G.: risk of falling, electrical hazard, etc.) it is essential to apply the tightening torque(s) specified in this section¿.¿modifications to the product: getinge may not be held liable for any modifications made to the product that are not expressly approved by getinge¿.¿warning! risk of infection: lightweight parts from the device may fall onto the surgical site.Check that all fastenings, covers, cover plates and bumpers on the device are properly in place¿.The large mark on the suspension arm that damaged the paint and the label was probably caused by rubbing during mishandling.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key16066536
Report Number9710055-2022-00561
Device Sequence Number19335149
Product Code FTD
UDI-Device Identifier03700712406615
UDI-Public(01)03700712406615
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT209142A
Device Catalogue NumberARDPWT209142A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown